# SDR IPXA2021051869574

- Difficulty date: April 26, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING T/E VERTICAL TEE ANGLE AT STA XW 373 INSIDE PANEL 541JB IS CRACKED.REMOVED AND REPLACED CRACKED LT WING T/E VERTICAL TEE ANGLE AT STA XW 373 INSIDE PANEL 541JB IAW SRM 51-33-01. (MINOR)
